MathSciNet Relay Station
MathSciNet bibliographic data
MR1946403 (2003j:11065) 11G18 (11F33)
Ahlgren, Scott; Papanikolas, Matthew Higher Weierstrass points on $X\sb 0(p)$. Trans. Amer. Math. Soc. 355 (2003), no. 4, 1521–1535 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement